# SDR SWAA2021081391244

- Difficulty date: June 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE COMMON TO R/H SHIELD HAS CORROSION AROUND NUT PLATE HOLES BS767 TO BS787 RBL23 WL155 / EVALUATED CORROSION AFT CARGO BAY ANGLE (PART #146A8125-53); FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM; REPLACEMENT OF PART REQUIRED IAW SRM 51-10-02-0G-0 PARA 9. REMOVED AND REPLACED AFT CARGO BAY ANGLE COMMON TO R/H SHIELD BS 767-787; RBL23; WL155 IAW SRM 51-40-02-0G-0 PARA 4(B); 7(D) AND DWG 146A8123
